# SDR SOKF20161005009

- Difficulty date: October 2, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N987TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 393
- Aircraft time: 12,811 hours, 9,485 cycles
- Engine: Ge CF3410E6
- Engine time: 12,814 hours, 9,488 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 9037B000104
- Part serial: 00299
- Condition: Damaged
- Location: Mlg
- Part time: 19 hours, 15 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM SAL TO SAP THE AIRCRAFT RETURN TO DEPARTURE DUE GEAR LEVER CAN NOT BE MOVED UP DURING FLIGHT.  PERFORMED FIM 32.33.00.810.802.A,  REMOVED AND REPLACED THE MLG CONTROL LEVER IAW AMM 32-33-01 AND CHECHED IAW AMM 32-33-00-710-801.A AND AMM 32-33-710-803.A.  NORMAL. THE AIRCRAFT RETURN TO NORMAL OPERATION
